# SDR UALA2010112404347

- Difficulty date: November 22, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 27,351 hours, 12,299 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Illuminated
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SLIDE INDICATION INOP ON DOOR-OXY SYSTEM E CAM PAGE - DOOR-OXY.  DOOR 2R SLIDE INDICATION ON ECAM DOOR PAGE SHOWS DISARMED IN FLIGHT.  PREVIOUS WRITEUP.  ACCOMPLISHED LUBE IAW AMM.
